# SDR UIEA2024101501012

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,118 hours, 24,924 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Pivot Assy
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER - PIVOT FITTING - UPPER ATTACHMENT - MOST OUTBOARD REAR BOLT HOLE WITH INDICATION OF CORROSION( TRE6755057 WAS PERFORMED AND NIL DAMAGE FOUND, TRE6755057 WAS BASED ON OEM MESSAGES CMA-PAO-24-0103 )
